MAUDE Adverse Event Report: Stryker GmbH T2 - TARGETING ARM; Orthopedic manual surgical instrument

Stryker GmbH T2 - TARGETING ARM; Orthopedic manual surgical instrument
Catalog Number 18063212
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "during a t2-sga procedure, the targeting device failed to engage either of the two proximal screws in the tibia or the distal screw in the calcaneus.In both cases, the targeting device had to be removed and a freehand locking procedure attempted.While the placement of the two proximal screws in the tibia was successful using this method, the placement of the screw in the calcaneus was not.The accuracy of the targeting device was verified in advance by marking the site with the sleeve.".

Brand Name
T2 - TARGETING ARM
Common Device Name
Orthopedic manual surgical instrument
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25779912
Report Number0008031020-2026-00827
Device Sequence Number13170101
Product Code LXH
UDI-Device Identifier04546540708496
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18063212
Device Lot NumberKME918926
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown